Anti-depressants (Sertraline) and ED ... - Erectile Dysfunct...

Erectile Dysfunction Support

1,458 members321 posts

Anti-depressants (Sertraline) and ED support pills (Tadalafil)

persona_non_grata
persona_non_grata

I have just been prescribed a months dose of Sertraline. Possibly known as Zoloft in US.

1st time ever trying a medication for anxiety and depression.

Sertraline is a type of antidepressant known as a selective serotonin reuptake inhibitor (SSRI).

nhs.uk/medicines/sertraline/

Planning to taking it together with 5 mg Cialis or the generic tadalafil.

Has anyone had this combination before? Sertraline in itself can cause ED it seems. I just wanted to see if it’s been discussed and experienced by someone out there.

Thanks.

5 Replies
oldestnewest

It lowers libido and therefore ED also. Hard (No pun intended) to find one that doesn't do that but everyone is different and responds different.

Thanks. I think it worked on the first day.

But Sertraline takes about 6 weeks to come into full effect I was told.

Not sure what my libido will be by the end of it.

Sertraline may reduce libido. Recent studies have shown an effect against PCa cells, too. There is a citation in this month's Unstop newsletter.

This is even more depressing. Not sure how to go about fixing this.

I am wondering if ED pills will work together.

Well, there is the chance that you will not be affected in this way.

You may also like...